| Catalog Number |
0043620 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient¿s surgical back drain (hemovac) had become disconnected from the y site while the patient was sitting at the edge of the bed.The tubing had been clamped, and the end had been kept sterile with gauze.The area had been cleansed with chlorhexidine before the tubing was reattached to a new sterile drain.